Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 224, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2016, 5:02 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2016, 5:02 PM CDT (22:02 UTC)
- Expired
- Apr 14, 2016, 5:47 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 5:20 PM CDT | HAIL 1 | Ese Sandersville, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
096
WUUS54 KJAN 142202
SVRJAN
MSC061-067-142300-
/O.NEW.KJAN.SV.W.0224.160414T2202Z-160414T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT THU APR 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JONES COUNTY IN SOUTHEASTERN MISSISSIPPI...
SOUTHEASTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOSS...OR 9
MILES EAST OF STRINGER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SANDERSVILLE AND HEIDELBERG AROUND 515 PM CDT.
STAFFORD SPRINGS AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3182 8891 3182 8894 3181 8894 3172 8895
3184 8919 3197 8913 3193 8891
TIME...MOT...LOC 2202Z 289DEG 21KT 3187 8911
HAIL...1.25IN
WIND...60MPH
$$
DB3 follow-up statements
107
WWUS54 KJAN 142207
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT THU APR 14 2016
MSC061-067-142300-
/O.CON.KJAN.SV.W.0224.000000T0000Z-160414T2300Z/
JONES MS-JASPER MS-
507 PM CDT THU APR 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES...
AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANDERSVILLE...
OR 11 MILES EAST OF STRINGER...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SANDERSVILLE AROUND 515 PM CDT.
HEIDELBERG AROUND 520 PM CDT.
STAFFORD SPRINGS AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3182 8891 3182 8894 3181 8894 3172 8895
3184 8919 3197 8913 3193 8891
TIME...MOT...LOC 2207Z 289DEG 21KT 3186 8908
HAIL...1.50IN
WIND...60MPH
$$
DB510
WWUS54 KJAN 142238
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT THU APR 14 2016
MSC061-067-142300-
/O.CON.KJAN.SV.W.0224.000000T0000Z-160414T2300Z/
JONES MS-JASPER MS-
538 PM CDT THU APR 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES...
AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST OF
STAFFORD SPRINGS...OR 16 MILES NORTHWEST OF WAYNESBORO...MOVING EAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN JONES AND SOUTHEASTERN JASPER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3182 8891 3182 8894 3181 8894 3172 8895
3179 8908 3189 8902 3187 8891
TIME...MOT...LOC 2238Z 289DEG 21KT 3180 8888
HAIL...1.00IN
WIND...60MPH
$$
DB480
WWUS54 KJAN 142247
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT THU APR 14 2016
MSC061-067-142257-
/O.CAN.KJAN.SV.W.0224.000000T0000Z-160414T2300Z/
JONES MS-JASPER MS-
547 PM CDT THU APR 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES AND
SOUTHEASTERN JASPER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
LAT...LON 3182 8891 3182 8894 3181 8894 3172 8895
3179 8908 3189 8902 3187 8891
TIME...MOT...LOC 2246Z 289DEG 21KT 3178 8882
$$
DBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:32 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 14, 3:32 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 332 PM CDT THU APR 14 2016 .SHORT TERM... THE UPPER LOW IS STILL LOCATED OVER NORTHERN ARKANSAS THIS AFTERNOON. SCATTERED SHOWERS AND STORMS ACROSS THE AREA ARE BEING FUELED BY DECENT CAPE VALUES PAIRED WITH GOOD MID LEVEL LAPSE RATES. HAVE ONLY RECEIVED A FEW REPORTS OF QUARTER SIZE HAIL WITH PEA TO DIME SIZE MOST LIKELY. WITH ABOUT 35 KT BULK SHEAR THE STORMS ARE SLOW MOVING. ONE STORM THOUGH NEAR BROOKHAVEN ATTM SEEMS TO BE OVER-ACHIEVING WITH GOLF BALL SIZE HAIL. OVERNIGHT...THE LOW WILL BEGIN ITS SHIFT TO THE EAST. BY 12Z EXPECT IT TO BE CENTERED OVER NORTHERN MISSISSIPPI. SCATTERED SHOWERS WILL CONTINUE THROUGH THE NIGHT, THROUGH THE DAY FRIDAY AND EVENTUALLY DISSIPATE IN COVERAGE FRIDAY EVENING AS RIDGING STARTS TO BUILD INTO THE AREA. INSTABILITY REALLY STARTS TO WANE AFTER 00Z TONIGHT AND NEVER REAPPEARS WITH THIS SYSTEM. THEREFORE DO NOT EXPECT ANY SEVERE STORMS TOMORROW. CLOUDS WILL REMAIN ABUNDANT OVER THE REGION UNTIL SATURDAY NIGHT WHEN THE UPPER RIDGE REALLY STARTS TO SETTLE IN. HIGH TEMPS IN THE UPPER 60S/LOW 70S WILL BE SLIGHTLY BELOW AVERAGE AGAIN ON FRIDAY AS CLOUDS REMAIN SOCKED IN TO THE AREA. LOWS IN THE 50S ARE ABOUT NORMAL FOR THIS TIME OF YEAR. /10/ .LONG TERM... SUNDAY THROUGH WEDNESDAY... WE WILL HAVE AN INTERESTING UPPER PATTERN AS WE START WITH A REX BLOCK OVER THE EASTERN CONUS...WHICH WILL TRANSITION TO A HIGHER LATITUDE OMEGA BLOCK EARLY NEXT WEEK. THIS WILL KEEP A SLOW MOVING UPPER TROUGH OVER THE WESTERN CONUS AT BAY. WITH THIS PATTERN STILL LOOKING AT A MOSTLY DRY CONDITIONS OVER THE ARKLAMISS FOR THE WEEKEND INTO EARLY NEXT WEEK. AS THE REX BLOCK PATTERN TRANSITIONS INTO AN OMEGA BLOCK THIS WEEKEND...THE UPPER LEVEL RIDGE WILL GENERALLY BECOME FIXED ALONG THE MS RIVER VALLEY. HIGHER HEIGHTS AND SUBSIDENCE ASSOCIATED WITH THIS RIDGE POSITION SHOULD ENSURE MOSTLY DRY AND CONTINUED MILD DAYS AND COOL NIGHTS FOR THE ARKLAMISS GOING FROM THE WEEKEND INTO MONDAY. KEPT ANY LOW CHANCES OF RAIN MAINLY WEST OF THE MS RIVER FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. AS WE MOVE INTO THE MIDDLE OF THE WORK WEEK THE PATTERN WILL TRANSITION AS THE UPPER TROUGH WILL BE SQUEEZED OUT BY TWO BLOCKING RIDGES ON EITHER SIDE OF THE FEATURE. THIS WILL BECOME AN HIGH OVER LOW BLOCK OVER THE WESTERN HALF OF THE CONUS. THERE WILL BE AN ACTIVE SOUTHERN STREAM TO THE SOUTH WITH A SERIES OF DISTURBANCES PUSHING THROUGH. THE ECMWF AND GFS BOTH BRING A DISTURBANCE INTO THE REGION FOR TUESDAY INTO WEDNESDAY. OUR RAIN CHANCES WILL CONTINUE INTO THE WEEKEND AS A SERIES OF DISTURBANCES CONTINUE TO MOVE INTO THE SOUTHERN STREAM. /17/ && .AVIATION... A CONGLOMERATION OF CLOUDS AND CONVECTION THROUGHOUT THE NEXT 24 HOURS WILL RESULT IN MAINLY MVFR FLIGHT CATEGORIES AT MOST SITES. SOME BRIEF PERIODS OF IFR/LIFR CONDITIONS ARE POSSIBLE IF HEAVIER CONVECTION IS OBSERVED ON-STATION. A FEW SEVERE STORMS ARE ALSO POSSIBLE THROUGH THE REMAINDER OF THIS AFTERNOON ACROSS THE AREA. HAIL TO THE SIZE OF QUARTERS AND GUSTY WINDS WILL BE POSSIBLE WITH THESE SEVERE STORMS. PREVAILING WINDS THIS AFTERNOON AND OVERNIGHT WILL BE FROM THE EAST BETWEEN 3-8 KNOTS. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 59 68 54 73 / 53 41 21 12 MERIDIAN 56 66 52 72 / 53 43 24 14 VICKSBURG 60 72 57 75 / 54 36 20 14 HATTIESBURG 59 70 55 74 / 52 33 23 15 NATCHEZ 60 72 57 75 / 50 35 20 15 GREENVILLE 59 71 55 73 / 50 26 17 15 GREENWOOD 58 69 54 73 / 53 30 17 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 14, 2:06 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 206 PM CDT THU APR 14 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 206 PM CDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY... SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THROUGH THE REMAINDER OF THIS AFTERNOON. HAIL TO THE SIZE OF QUARTERS WILL BE THE PRIMARY CONCERN WITH THESE STORMS...BUT A STORM OF TWO COULD PRODUCE DAMAGING WIND GUSTS OF 60 MPH. THUNDERSTORMS ARE EXPECTED TO DIMINISH IN COVERAGE AND INTENSITY AS WE PROGRESS INTO THE EVENING HOURS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 14, 4:19 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 419 PM CDT THU APR 14 2016 MSZ065-066-142145- COVINGTON MS-JONES MS- 419 PM CDT THU APR 14 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COVINGTON AND SOUTHWESTERN JONES COUNTIES UNTIL 445 PM CDT... AT 419 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR EASTABUCHIE...OR 8 MILES NORTHWEST OF PETAL...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MOSELLE AROUND 435 PM CDT. LAUREL AROUND 445 PM CDT. LAT...LON 3157 8944 3161 8909 3143 8911 3144 8950 TIME...MOT...LOC 2119Z 204DEG 18KT 3144 8934 DB
Local storm report, Apr 14, 4:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 4 SE JOHNS 32.09N 89.78W
04/14/2016 E1.00 INCH RANKIN MS PUBLIC
&&
JCULINSpecial weather statement, Apr 14, 4:38 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT THU APR 14 2016
MSZ057-142215-
JASPER MS-
438 PM CDT THU APR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JASPER COUNTY UNTIL 515
PM CDT...
AT 438 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BAY SPRINGS...OR NEAR STRINGER...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MOSS AROUND 505 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3182 8904 3181 8922 3187 8932 3196 8932
3205 8927 3197 8895
TIME...MOT...LOC 2138Z 294DEG 13KT 3194 8924
BYBLocal storm report, Apr 14, 4:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 E TOPEKA 31.42N 90.15W
04/14/2016 E1.00 INCH LAWRENCE MS PUBLIC
&&
JCULINLocal storm report, Apr 14, 4:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 1 N EASTABUCHIE 31.45N 89.28W
04/14/2016 E0.75 INCH JONES MS BROADCAST MEDIA
AT WDAM
&&
JCULINLocal storm report, Apr 14, 5:01 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT THU APR 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL MOSELLE 31.50N 89.28W
04/14/2016 E1.00 INCH JONES MS PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:40 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 65 min |
| Apr 14, 10:54 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 81 min |
| Apr 14, 11:31 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 59 min |
| Apr 14, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 81 min |
| Apr 14, 1:24 PM CDT | Special Weather Statement | JAN | Rankin | 66 min |
| Apr 14, 1:44 PM CDT | Special Weather Statement | JAN | Jefferson | 46 min |
| Apr 14, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 27 min |
| Apr 14, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 60 min |
| Apr 14, 2:16 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 29 min |
| Apr 14, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 62 min |
| Apr 14, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 57 min |
| Apr 14, 3:47 PM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Apr 14, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 43 min |
| Apr 14, 4:19 PM CDT | Special Weather Statement | JAN | Jones | 26 min |
| Apr 14, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 61 min |
| Apr 14, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 41 min |
| Apr 14, 4:38 PM CDT | Special Weather Statement | JAN | Jasper | 37 min |
| Apr 14, 5:09 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Apr 14, 5:22 PM CDT | Special Weather Statement | JAN | Lowndes | 23 min |
| Apr 14, 5:30 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Apr 14, 5:43 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.